# SDR CALA2016122201158

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 51,404 hours, 21,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 0405
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY EXIT LIGHT TEST. FOUND EPSU FAULTED. LT OVERWING 11WL. REPLACED THE EPSU AND BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD.
